# SDR REXA2022102502283

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SEAL ANGLE IS CORRODED.	REMOVED CAP ANGLE IAW CRJ 900 SRM 51-41-02-001-001-A01. LOCATED AND DRILLED NEW MID CAP ANGLE  IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED CAP ANGLE IAW CRJ 900 SRM 51-41-02-001-001-A01.
